# SDR CA070717006

- Difficulty date: July 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 1,905 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire Harness
- Condition: Burned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, PILOT NOTED THE V/A INDICATION ON THE VEMD WAS OSCILLATING INTERMITTENTLY BETWEEN PARAMETERS, AS WELL, THE LOW ROTOR AURAL WARNING WAS INTERMITTENTLY SOUNDING AND AT TIMES WAS ON STEADY. AT NO TIME WERE ANY ANOMOLIES NOTICED IN THE COCKPIT ENGINE INDICATIONS OR ENGINE PERFORMANCE. UPON LANDING, THE PILOT NOTED THE VEMD CIRCUIT BREAKER ON THE COCKPIT PANEL WAS TRIPPED. AFTER SUBSEQUENT TROUBLESHOOTING, IT WAS FOUND THAT THE WIRE HARNESS LEADING UP TO THE VEMD WAS PINCHED BETWEEN THE TOP AFT LT CORNER OF THE VEMD (VIEWED LOOKING FORWARD WITH VEMD INSTALLED AND GLARESHIELD REMOVED) AND THE GLARESHIELD ITSELF. SEVERAL WIRES WERE FOUND CHAFED THROUGH AND/OR BURNED THROUGH ALTOGETHER. UPON REPAIR, A SUCCESSFUL FLIGHT TEST WAS CARRIED WITH NO FURTHER ACTION REQUIRED OR TAKEN. SEE ATTACHED WIRING DIAGRAM FOR DETAILS OF WIRES EFFECTED. (TC NR 20070717006)
